Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The nonfinite generation of $ {\rm Aut}(G)$, $ G$ free metabelian of rank $ 3$


Authors: S. Bachmuth and H. Y. Mochizuki
Journal: Trans. Amer. Math. Soc. 270 (1982), 693-700
MSC: Primary 20F28; Secondary 20F16
MathSciNet review: 645339
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The group of automorphisms of the free metabelian group of rank $ 3$ is not finitely generated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F28, 20F16

Retrieve articles in all journals with MSC: 20F28, 20F16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0645339-3
PII: S 0002-9947(1982)0645339-3
Keywords: Free solvable group, linear group, free product with amalgamation
Article copyright: © Copyright 1982 American Mathematical Society